# SDR FDEA201512073941

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 74,823 hours, 17,787 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FSS PANEL CONTINUOUSLY FAULTS, ARGON PRESSURE, THEN  BLINKS BLANK & BACK TO NORMAL EVERY 5 SECONDS.  THEN STOPS FOR A  FEW MINUTES & FAULTS AGAIN. SERVICED TO 2900 PSI IAW MM 26-00-120.  NO LEAKS NOTED IAW 26-00-111.  COMPLIED WITH POST MX RTS IAW 26-00-450.  NO FAULTS NOTED.   ACFT OK FOR SERVICE.
